# SDR CALA2015033000218

- Difficulty date: March 28, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 53,630 hours, 18,897 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LOWER SKIN IS CRACKED AT SS 129.50.  REPAIRED IAW SRM 55-10-01 REPAIR 11.  ISSUED DIP TO PERFORM DV INSP & LFEC AT THE INITIAL INSP THRESHOLD OF 56,000 FLIGHT CYCLES.  PERFORM REPETITIVE INSP EVERY 9000 FLIGHT CYCLES THEREAFTER IAW SRM 55-10-01 REPAIR 11 TABLE 204 PG 218 DIP 55-DIP, CONTROL 33229.
